# SDR WX0A2021062173744

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 30,800 hours, 23,211 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Faulted
- Location: Slat System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) F/CTL SLAT SYS 2 FAULT AFTER LANDING IN ONTARIO / SFCS 2 SLAT PCU VALVE BLOCK PLACED ON MEL 27-84-02A, CAT B, DMI #82402. WTB TEST ACCOMPLISHED IAW AMM 27-81-00-040-001-A - TEST OK. DEACTIVATION OF FSCC 2 ACCOMPLISHED IAW AMM 27-51-00-040-005-A. PLACARDS INSTALLED. M PROCEDURES ACCOMPLISHED."
